gynecologist-icon
Problem due to pill
I actually had a fun with my partner last friday and after that i consume i pill Saturday night , since consuming. I pill i have a sensation of vomitting and nausea and bloating which is lil being cured as i have taken pantosec for it But still slight headache is there . I am having pain in my belly region seems like menses will come ,but it nit coming ,cramps and backache Also today when i check the discharge ,it was in a water way ,it was not thick the way it should have to Is there any side effects No such vomitting came till now And i had my menses last nov end and dec starting Height, Weight
816 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

I pill can disturb the menstrual cycle Avoid I pill and take some definitive contraception Now wait and watch if persists, visit a gynaecologist for thorough evaluation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.